# SDR F3LA96053

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212US
- Make and model: Boeing 737201
- Aircraft serial: 20212
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION (C53-107-02) ON FLOORBEAM AT NUTCLIP HOLE BS 986.5 RBL 18 UNDER SIDE OF UPPER CHORD.  REPAIRED FLOOR BEAM AT BS 986.5, RLB 18, WL 208 IAW EWO NR 96-0742, SRM 53-10-0 AND SRM 51-20-01 CUST NR 0000844 INT NR 224.  (M)
